# SDR SL32002F00000

- Difficulty date: April 25, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N76LG
- Make and model: Bell 206L-1
- Aircraft serial: 45534
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033308103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FUSELAGE TO TAILBOOM BULKHEAD AT UPPER RIGHT BOLT HOLE - STATION 230.76 INSTALLED NEW BULKHEAD.
